Some fi xed points for J-type multi-valued maps in CAT(0) spaces

Document Type: Research Articles


1 دانشگاه آزاد اسلامی واحد تاکستان

2 دانشگاه صنعتی امیر کبیر. دانشکده ریاضی و کامپیوتر


In this paper, we prove the existence of fi xed point for J-type multi-valued
map T in CAT(0) spaces and also we prove the strong convergence theorems
for Ishikawa iteration scheme without using the xed point of involving map.

[1] M. Asadia, S. Mansour Vaezpour and H. Soleimani, Some Results for
CAT(0) Spaces, Mathematics Scienti c Journal, 7 (2011) 11{19.
[2] M. Bridson and A. Hae iger, Metric Spaces of Non-Positive Curvature,
Springer-Verlag, Berlin, Heidelberg, (1999).
[3] F. Bruhat and J. Tits, Groupes reductifs sur un corps local. I. Donnes
radicielles values, Inst. Hautes Etudes Sci. Publ. Math., 41 (1972) 5-251.
[4] S. Dhompongsa and B. Panyanak, On -convergence theorems in CAT(0)
spaces, Comput. Math. Appl., 56 (2008) 2572-2579.

[5] J. Gacia-Falset, E. Llorenes-Fuster and S. Prus, The fi xed point property
for mappings admitting a center, Nonlinear Anal., 66 (2007) 1257-1274.
[6] K.P.R. Sastry and G.V.R. Babu, Convergence of Ishikawa iterates for
multivalued mappings with a xed point, Czechoslovak Math. J., 55 (2005)
[7] Saeed Shabani and S. J. Hoseini Ghoncheh, Approximating xed
points of generalized non-expansive non-self mappings in CAT(0) spaces,
Mathematics Scienti c Journal, 7 (2011) 89{95.
[8] N. Shahzad and H. Zegeye, On Mann and Ishikawa iteration schemes for
multi-valued maps in Banach spaces, Nonlinear Anal., 71 (2009) 838-844.
[9] Y. Song and H. Wang, Erratum to" Mann and Ishikawa iteration processes
for multivalued mappings in Banach spaces", Comput. Math. Appl., 52
(2008) 2999-3002.